# SDR REXA2017091601016

- Difficulty date: September 16, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 26,652 hours, 24,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT BATTERY DISCHARGED.  REPLACED THE BATTERY.
